# SDR QXEA2010122100904

- Difficulty date: December 18, 2010
- Submitted: December 21, 2010
- Operation: Air carrier
- Aircraft: N416QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4083
- Aircraft time: 18,187 hours, 18,363 cycles
- Engine: Pwc PW150A
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Corroded
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C4 CHECK - AFT CARGO PIT FLOOR 144DZ HAS CORROSION AROUND PANEL 144JZ CUTOUT.  REMOVED CORROSION IAW SRM 51-21-00-00-02.  COMPLIED WITH RD 8/4-53-3450.
